# SDR VNAA0405007

- Difficulty date: May 11, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 53 hours, 55 cycles
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: N6421073
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 20 MINUTES FROM PHL, THE CREW RECEIVED A FUEL IMBALANCE INDICATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND SHUTDOWN THE LEFT HAND ENGINE AND LANDED AT PHL.  MECHANICS WERE SENT FROM DAY.  MAINTENANCE THEN INSPECTED AND REPLACED THE APU PUMP IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
